# SDR VNAA2023111311101

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 17,155 hours, 15,416 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: Fan Blade
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

REMOVED AND REPLACED PINS ON #2 ENGINE IAW CRJ 900 AMM 72-21-02-000/400-801-A01-PSA/GE LMM 72-21-00 SPECIAL PROCEDURE 97 / REMOVED AND REPLACED PINS ON #2 ENGINE IAW CRJ 900 AMM 72-21-02-000/400-801-A01-PSA/GE LMM 72-21-00 SPECIAL PROCEDURE 97.
